# SDR ASAA2014030607100

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 27,146 hours, 8,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL, RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  TROUBLESHOT LT ZONE CONTROLLER IAW AMM 21-51-00-700-803.  FOUND NR 1 ACT FAULT.  RESET TEMP CONTROLLER AND RETESTED.  NO FURTHER FAULTS AND NO MAINTENANCE HISTORY ON THIS SYSTEM WITHIN THE PAST 30 DAYS.
